MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM DISASSEMBLY BODY; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US RECLAIM DISASSEMBLY BODY; HIP INSTRUMENT/TRIAL
Catalog Number 297500700
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip of the instrument was found in the set bent.It was also reported that the instrument was not used.
 
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description

Brand Name
RECLAIM DISASSEMBLY BODY
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6965090
Report Number1818910-2017-27063
Device Sequence Number19012499
Product Code LXH
UDI-Device Identifier10603295156062
UDI-Public10603295156062
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500700
Device Lot NumberJ1010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer10/31/2017
08/10/2018
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date11/06/2017
08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1